MAUDE Adverse Event Report: STARKEY GLOBAL DISTRIBUTION CENTER HEARING AID EVOLVAL; HEARING AID, AIR CONDUCTION

STARKEY GLOBAL DISTRIBUTION CENTER HEARING AID EVOLVAL; HEARING AID, AIR CONDUCTION
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
My hearing aid turned off after passing through an anti-theft gate at a drug store.I could not turn the hearing aid back on for 20 minutes.Fda safety report id# (b)(4).

Brand Name
HEARING AID EVOLVAL
Common Device Name
HEARING AID, AIR CONDUCTION
Manufacturer (Section D)
STARKEY GLOBAL DISTRIBUTION CENTER
MDR Report Key15503286
Report NumberMW5112329
Device Sequence Number15224588
Product Code ESD
UDI-Device Identifier00842318185037
UDI-Public(01)00842318185037(11)220830(21)
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age79 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite